# SDR DALA2023113009856

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 94,811 hours, 24,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 4L SLIDE LANYARD HANGING OUT AND 4R SLIDE COVER LATCH UNDONE. CORRECTIVE ACTION: FOUND 4L AND 4R COVER LATCH/STRAP LOOSE, RESECURED BOTH DOORS LATCH/STRAP PER B757 AMM 25-66. OK FOR SERVICE. (5027784)
